| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that the receiver initialized without a manual restart on (b)(6) 2017.There was no report injury or medical intervention.No additional patient or event information is available.The device has been received for evaluation.A follow-up report will be submitted once the evaluation is complete.Data download log was provided by the patient and reviewed for evaluation on (b)(6) 2017.Complaint for 050 initializing screen without manual restart could not be confirmed.The root cause could not be determined post investigation.
Additional Manufacturer Narrative
(b)(4).Describe event or problem - additional describe event or problem - correction to statement "dexcom was made aware on 01/17/2017 that the receiver initialized without a manual restart on 01/07/2017." and "complaint for 050 initializing screen without manual restart could not be confirmed.", udi number - correction, correction/additional information/device evaluation, device evaluated by manufacturer - additional, event problem and evaluation codes - additional.
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that the receiver initialized without a manual restart on (b)(6) 2017.The customer complaint of an initializing screen without manual restart could not be confirmed.The complaint device was returned for evaluation.A visual inspection was performed and no physical damage was observed.The receiver was stuck on the initializing screen, shutdown and re-initialized continuously.An interior inspection was performed and the inspection passed.Due to the device perpetually rebooting, the reported event of an initializing screen without a manual restart was confirmed.A root cause could not be determined.